# SDR JJBA201808141010

- Difficulty date: August 8, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT PASSENGER CABIN ESCAPE HATCHES SNAG ON UPPER PART OF SIDEWALL LINING WHICH PREVENTS THEM FROM OPENING.  REMOVED AND ADJUSTED THE EMERGENCY EXIT SIDE WALLS.  ESCAPE HATCHES NO LONGER SNAG ON LININGS.
